Advertisement

manuscripta mathematica

, Volume 113, Issue 3, pp 383–395 | Cite as

Taylor polynomials and non-homogeneous blow-ups

  • Silvano DelladioEmail author
Article

Abstract.

The graph of a function f is subjected to non-homogeneous dilatations around (x 0 ;f(x 0 )), related to the Taylor expansion of f at x 0 . Some natural questions about convergence are considered and answered. Finally, it is provided a counterexample to a statement which was presumed to be true in former literature.

Keywords

Taylor Expansion Natural Question Taylor Polynomial 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Anzellotti, G., Serapioni, R.: Ck-rectifiable sets. J. reine angew. Math. 453, 1–20 (1994)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Federer, H.: Geometric Measure Theory. Springer-Verlag 1969Google Scholar
  3. 3.
    Fu, J.H.G.: Some Remarks On Legendrian Rectifiable Currents. Manuscripta Math. 97 (2), 175–187 (1998)CrossRefzbMATHGoogle Scholar
  4. 4.
    Lang, S.A.: Real Analysis. Addison-Wesley Publishing, 1983Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2004

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of TrentoTrentoItaly

Personalised recommendations